Liu, Xiaofeng (2019) Global well-posedness to some modified 2-D nonhomogeneous Navier-Stokes equations. Journal of Mathematical Physics, 60. 81510pp. doi:10.1063/1.5123631
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Global well-posedness to some modified 2-D nonhomogeneous Navier-Stokes equations | ||
Journal | Journal of Mathematical Physics | ||
Authors | Liu, Xiaofeng | Author | |
Year | 2019 (August) | Volume | 60 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5123631Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5772502 | Long-form Identifier | mindat:1:5:5772502:8 |
GUID | 0 | ||
Full Reference | Liu, Xiaofeng (2019) Global well-posedness to some modified 2-D nonhomogeneous Navier-Stokes equations. Journal of Mathematical Physics, 60. 81510pp. doi:10.1063/1.5123631 | ||
Plain Text | Liu, Xiaofeng (2019) Global well-posedness to some modified 2-D nonhomogeneous Navier-Stokes equations. Journal of Mathematical Physics, 60. 81510pp. doi:10.1063/1.5123631 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |